On Boundary Value Problems of Nonlinear Differential Equation
|更新时间:2026-09-14
|
On Boundary Value Problems of Nonlinear Differential Equation
非线性二阶常微分方程的边值问题解的讨论
Issue 5, Pages: 397-398(2003)
作者机构:
华北工学院应用数学系,山西,太原,030051
作者简介:
基金信息:
DOI:
CLC:
Published:2003
稿件说明:
移动端阅览
陆平. On Boundary Value Problems of Nonlinear Differential Equation[J]. 2003, (5): 397-398.
DOI:
陆平. On Boundary Value Problems of Nonlinear Differential Equation[J]. 2003, (5): 397-398.DOI:
On Boundary Value Problems of Nonlinear Differential Equation
摘要
就某类非线性二阶常微分方程两点Dirichlet边值问题
给出了问题解存在与不存在的判定条件.
Abstract
Sufficient conditions are obtained for the existence and nonexistence of the solution of the Dirichlet′s boundary value problems of the nonlinear differential equation.